# SDR MWEA010819

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99580764
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FLAP TRAILING EDGE OF RIB NR 3 END HOLE FOUND TO BE CRACKED.  REMOVED NR 3 RIB, FABRICATED NEW ANGLE, NR 3 RIB AND INSTALLED NR 3 RIB AND RIB CAP.
